MAUDE Adverse Event Report: DEPUY MITEK LLC US VAPR VUE WIRELESS FOOTSWITCH; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

DEPUY MITEK LLC US VAPR VUE WIRELESS FOOTSWITCH; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 227214
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported that the vapr vue wireless footswitch pedal was malfunctioning occasionally while in use with the vapr vue generator device.It was unknown when the event occurred.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 additional narrative: the product has not returned to j&j medtech orthopaedics, however a photo was provided for evaluation.Visual inspection of the returned photo found no observations pertaining to the nature of the reported event or any other anomaly.The overall complaint was not confirmed as the observed condition of the vapr vue wireless footswitch would have not contributed to the complained device issue.Based on the investigation findings, a potential cause cannot be established.Multiple factors are associated with this type of failure, and the complaint device needs to be physically received and evaluated in our service center to determine a potential cause of why the customer experienced the failure.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.

Brand Name
VAPR VUE WIRELESS FOOTSWITCH
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key23353157
Report Number1221934-2025-04002
Device Sequence Number8727554
Product Code GEI
UDI-Device Identifier10886705009657
UDI-Public(01)10886705009657(10)2103158
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227214
Device Lot Number2103158
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Supplement Date Received by Manufacturer10/21/2025
11/17/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date10/24/2025
11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/19/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown